Does Anyone Else Experience Heartburn & Nausea Taking Semaglutide Tablets | DiabetesTeam

Connect with others who understand.

sign up Log in
Resources
About DiabetesTeam
Powered By
Real members of DiabetesTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
Does Anyone Else Experience Heartburn & Nausea Taking Semaglutide Tablets
A DiabetesTeam Member asked a question 💭
posted April 13
•
View reactions
A DiabetesTeam Member

Thanks doctor said to take with a full glass of water so I’ll keep trying

posted April 14
A DiabetesTeam Member

I take pantrapozole & famotidine..& I also had a endoscopy..& also avoid spicy foods & fried ..contact ur Dr.if this is ongoing...TC & hope everything works out.

posted April 13

Related content

View All
I've Just Had Semaglutide Tablets Added To My Daily Tablets. Anything I Should Know Outside The Obvious?
A DiabetesTeam Member asked a question 💭
Anybody Using Semaglutide Or Zepbound Whats Best
A DiabetesTeam Member asked a question 💭
What Can We Do To Prevent Shakes?
A DiabetesTeam Member asked a question 💭
Continue with Facebook
Continue with Google
Lock Icon Your privacy is our priority. By continuing, you accept our Terms of use, and our Health Data and Privacy policies.
Already a Member? Log in